# SDR CALA2023072402311

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 76,503 hours, 31,782 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Part serial: 76119
- Condition: Missing
- Location: Rh Wing
- Part time: 787,240 hours, 734,408 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING LIGHT MISSING. PLACING RH WING TAXI LIGHT ON CDL 33G. PLACING RH WING TAXI LIGHT ON CDL 33G. PULLED AND INSTALLED SAFTIES ON LT/R/CTL AND LT/R/SPLY CIRCUIT BREAKERS, SECURED WIRES AND SPEED TAPED OPENING. REF LP 5231100 FOR SPEED TAPE REINSPECTION PLACED ON CDL 33G, C/W DEFERRAL PROCEDURES DISPATCH DESK: 35 NAME: DL DATE: 21-JUL-23- OK TO CDL RH LANDING LHT PER CDL 33G. REPLACED  RIGHT  LANDING LIGHT ASSEMBLY PER REF 33-42-11-400. PARTS USED:  31-3341-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1548536  SN OFF 6119 LIGHT, RETRACTA  OFF 31-3341-9-9001 6119 ON 31-3341-9-9001 5618.
